# SDR QXEA2016040500243

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 15,623 hours, 16,640 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 216052
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING FO NOTED THAT THE BRAKES DID NOT SEEM TO BE RESPONDING TO PEDAL INPUTS. CAPTAIN NOTICED THAT BRAKES DID NOT SEEM TO GRAB.  AT THE GATE THE BRAKES FELT SPONGY.  ACFT DID NOT PULL IN ANY DIRECTION.  FOUND ALL BRAKES ROUGHLY THE SAME TEMPERATURE UPON ARRIVAL.  TAXIED ACFT.  CONFIRMED BRAKES SOMEWHAT WEAKER THAN NORMAL, GRABBY AND PEDALS A LITTLE SPONGY.  C/W GVI OF PEDAL LINKAGE UNDER PANEL 121AL.  NO DEFECTS NOTED.  BLED ALL FOUR BRAKES IAW AMM 32-42-00-870-801.  REMOVED AIR FROM ALL 4 BRAKE ASSEMBLIES.  BRAKES 1 AND 3 HAD LARGER QUANTITIES OF AIR.  TAXI TESTED ACFT.  FOUND BRAKES WORKING NORMALLY FROM BOTH POSITIONS.  NO FURTHER DEFECTS NOTED.
